# SDR HEEA0012796

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: P21207602
- Condition: Mis Mfg
- Location: Rt Chin Bubble
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW DOES NOT FIT CONTOUR OF AIRCRAFT.  WONT LOCATE WINDOW PROPERLY (DIFFERENCE IS TOO MUCH TO ALLOW)  NOTE:  TOP FORWARD CORNER IS THE PROBLEM AREA.
